Graded lagrangian submanifolds
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, pp. 103-149.
@article{BSMF_2000__128_1_103_0,
     author = {Seidel, Paul},
     title = {Graded lagrangian submanifolds},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {103--149},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {1},
     year = {2000},
     doi = {10.24033/bsmf.2365},
     zbl = {0992.53059},
     mrnumber = {2001c:53114},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2365/}
}
TY  - JOUR
AU  - Seidel, Paul
TI  - Graded lagrangian submanifolds
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
DA  - 2000///
SP  - 103
EP  - 149
VL  - 128
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2365/
UR  - https://zbmath.org/?q=an%3A0992.53059
UR  - https://www.ams.org/mathscinet-getitem?mr=2001c:53114
UR  - https://doi.org/10.24033/bsmf.2365
DO  - 10.24033/bsmf.2365
LA  - en
ID  - BSMF_2000__128_1_103_0
ER  - 
%0 Journal Article
%A Seidel, Paul
%T Graded lagrangian submanifolds
%J Bulletin de la Société Mathématique de France
%D 2000
%P 103-149
%V 128
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2365
%R 10.24033/bsmf.2365
%G en
%F BSMF_2000__128_1_103_0
Seidel, Paul. Graded lagrangian submanifolds. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 1, pp. 103-149. doi : 10.24033/bsmf.2365. http://www.numdam.org/articles/10.24033/bsmf.2365/

[1] Arnol'D (V.I.). - Normal forms for functions near degenerate critical points, the Weyl groups of Ak, Dk, Ek and Lagrangian singularities, Funct. Anal. Appl., t. 6, 1972, p. 254-272. | Zbl

[2] Besse (A.). - Manifolds all of whose geodesics are closed, Erg. der Mathematik und ihrer Grenzgebiete, vol. 93, Springer, 1978. | MR | Zbl

[3] Brieskorn (E.). - Die Auflösung rationaler Singularitäten holomorpher Abbildungen, Math. Ann., t. 178, 1968, p. 255-270. | MR | Zbl

[4] Cerf (J.). - Sur les difféomorphismes de la sphère de dimension trois (Г4 = 0), Lecture Notes in Math., vol. 53, Springer, 1968. | MR | Zbl

[5] Dostoglou (S.), Salamon (D.). - Self dual instantons and holomorphic curves, Annals of Math., t. 139, 1994, p. 581-640. | MR | Zbl

[6] Duistermaat (J.). - On the Morse index in variational calculus, Advances in Math., t. 21, 1976, p. 173-195. | MR | Zbl

[7] Floer (A.). - A relative Morse index for the symplectic action, Comm. Pure Appl. Math., t. 41, 1988, p. 393-407. | MR | Zbl

[8] Floer (A.). - Witten's complex and infinite dimensional Morse theory, J. Differential Geom., t. 30, 1989, p. 207-221. | MR | Zbl

[9] Haefliger (A.). - Plongements différentiables des variétés dans variétés, Comm. Math. Helv., t. 36, 1962, p. 47-82. | MR | Zbl

[10] Haefliger (A.). - Knotted spheres and related geometric problems, Proceedings of the ICM, Moscow, 1966, p. 437-445. | MR | Zbl

[11] Hofer (H.), Salamon (D.). - Floer homology and Novikov rings, The Floer memorial volume (H. Hofer, C. Taubes, A. Weinstein, and E. Zehnder, eds.), Progress in Mathematics, vol. 133, Birkhäuser, 1995, p. 483-524. | MR | Zbl

[12] Klingenberg (W.). - Riemannian geometry. - De Gruyter, 1982. | MR | Zbl

[13] Kontsevich (M.). - Homological algebra of mirror symmetry, Proceedings of the International Congress of Mathematicians, Zürich, 1994, Birkhäuser, 1995, p. 120-139. | MR | Zbl

[14] Kwon (D.), Oh (Y.-G.). - Structure of the image of (pseudo)-holomorphic discs with totally real boundary conditions, Comm. Anal. Geom., t. 8, 2000, p. 31-82. | MR | Zbl

[15] Lawson (H.B.), Michelsohn (M.-L.). - Spin geometry. - Princeton Univ. Press, 1989. | MR | Zbl

[16] Lazzarini (L.). - Existence of a somewhere injective pseudo-holomorphic disc, Preprint, December, 1998.

[17] Mcduff (D.). - Symplectic manifolds with contact type boundaries, Invent. Math., t. 103, 1991, p. 651-671. | MR | Zbl

[18] Milnor (J.). - Singular points of complex hypersurfaces. - Princeton Univ. Press, 1968. | MR | Zbl

[19] Munkres (J.). - Differentiable isotopies of the 2-sphere, Notices Amer. Math. Soc., t. 5, 1958, p. 582.

[20] Oh (Y.-G.). - Floer cohomology of Lagrangian intersections and pseudo-holomorphic discs I, Comm. Pure Appl. Math., t. 46, 1993, p. 949-994. | MR | Zbl

[21] Oh (Y.-G.). - Floer cohomology, spectral sequences, and the Maslov class of Lagrangian embeddings, Int. Math. Res. Notices, 1996, p. 305-346. | MR | Zbl

[22] Oh (Y.-G.). - On the structure of pseudo-holomorphic discs with totally real boundary conditions, J. Geom. Anal., t. 7, 1997, p. 305-327. | MR | Zbl

[23] Polterovich (L.). - Surgery of Lagrange submanifolds, Geom. Funct. Anal., t. 1, 1991, p. 198-210. | MR | Zbl

[24] Poźniak (M.). - Floer homology, Novikov rings and clean intersections, in Ya. Eliashberg, D. Fuchs, T. Ratiu, A. Wenstein (eds.), Northen California Symplectic Geometry Seminar, Amer. Math. Soc. Translations Series 2, vol. 196, 1999, p. 119-182. | MR | Zbl

[25] Robbin (J.), Salamon (D.). - The Maslov index for paths, Topology, t. 32, 1993, p. 827-844. | MR | Zbl

[26] Robbin (J.), Salamon (D.). - The spectral flow and the Maslov index, Bull. London Math. Soc., t. 27, 1995, p. 1-33. | MR | Zbl

[27] Salamon (D.), Zehnder (E.). - Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math., t. 45, 1992, p. 1303-1360. | MR | Zbl

[28] Seidel (P.). - Floer homology and the symplectic isotopy problem. - Ph.D. thesis, Oxford University, 1997.

[29] Seidel (P.). - π1 of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal., t. 7, 1997, p. 1046-1095. | MR | Zbl

[30] Seidel (P.). - Lagrangian two-spheres can be symplectically knotted. - J. Diff. Geom, in press. | Zbl

[31] Viterbo (C.). - Intersection des sous-variétés Lagrangiennes, fonctionnelles d'action et indice des systèmes Hamiltoniens, Bull. Soc. Math. France, t. 115, 1987, p. 361-390. | Numdam | MR | Zbl

Cited by Sources: